# SDR CALA2024090200527

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 44,033 hours, 5,370 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8222148101
- Part serial: 40RO40
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 44,028 hours, 5,369 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ALL MFD EXCEPT CAP INBOARD BLANK.BOTH HUD NORMALREPLACED THE RIGHT OTBD DISPLAY PER. MM B787-81205-A1701-00. OPS CHECKD GOOD.   REPLACED LOWER CENTER DISPLAY PER MM B787-81205-A1701-00. GOUND TEST PASSED.   REPLACED THE RIGHT INBD DISPLAY PER MM B787-81205-A1701-00. GROUND TEST PASSED.   REPLACED LH INBD DISPLAY PER MM B787-81205-A1701-00. GROUND TEST PASSED.  REPLACED LH OTBD DISPLAY PER MM B787-81205-A1701-00. GROUND TEST PASSED.  REMOVED AND REPLACED OVERHEAD P5 INSTRUMENT & PANEL LIGHTS PANEL IAW AMM DMC-B787-A-33-24-03-00A-720A- STEPS 1.A THROUGH D.1. B.1. OPS CHECK GOOD. STILL REQUIRES OPS CHECK OF CVR MIC AFTER REPLACEMENT OF CVR.
